# SDR QXEA0000714

- Difficulty date: March 3, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Nicked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TOP SKIN STRINGER INSIDE 74G BETWEEN WS 9270 AND WS 9910 HAVE NUMEROUS AREAS OF BARE ALUMINUM LIGHT ABRASIONS AND SMALL NICKS THAT HAVE LIGHT SURFACE CORROSION DEVELOPING.  REPAIRED IAW FOKKER SRM 51-10-04.
